# SDR ASOA2014052310582

- Difficulty date: May 2, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 27,985 hours, 25,771 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR FAILS BEARING BACKLASH FOR HYD SYS FOUND TO BE OUT OF LIMITS.  REPLACED BEARINGS IAW AMM 20-26-00-910-807.
